Acid reflux and Tingling in hands or feet - from FDA reports
There is no Tingling In Hands Or Feet reported by people with Acid Reflux yet. We study people who have Tingling In Hands Or Feet and Acid Reflux from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tingling in hands or feet and Acid reflux?
- Check symptoms - is your tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeTingling in hands or feet and Acid reflux from FDA and eHealthMe reports
Acid reflux (stomach acids rise up) can be treated by Omeprazole, Nexium, Prilosec, Protonix, Prevacid (latest reports from 144,260 Acid reflux patients)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with insomnia, attention deficit hyperactivity disorder, stress and anxiety, sleep disorder, gastroesophageal reflux disease (latest reports from 687 Tingling in hands or feet patients).
Browse all symptoms of Acid refluxa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Tingling in hands or feetTingling in hands or feet
Other conditions that could case Tingling in hands or feetTingling in hands or feet
What would happen?
Can you answer these questions?
You may be interested in these reviews
I had taken antibiotic containing Amoxicyllin (2 times 3 days) in July 2016 for a Throat infection. I started having GERD symptoms from Oct-Nov 2016. Learnt from various forums that Amoxicyllin can cause GERD, hence wanted to know more on how to recover from it and want to know success stories.
Just to say since taking Nortriptyline I have had severe acid reflux and indigestion I tried Nexium but I had to stop taking them because of side effects and when I did stop it became a nightmare with rebound acid reflux so I now take gaviscon double action chewable tablets. I took nortriptyline ...